# SDR AALA201604149002

- Difficulty date: April 13, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 51,553 hours, 21,884 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DOOR L2 HARD TO ARM.  LUBED ARMING LEVER & GIRT BAR.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.  PLEASE SEE AALA 201604149011 FOR ADDITIONAL PART.
